MAUDE Adverse Event Report: CODMAN & SHURTLEFF INC. HAKIM PROGRAMMER; HAKIM PROGRAMMING TOOLS

CODMAN & SHURTLEFF INC. HAKIM PROGRAMMER; HAKIM PROGRAMMING TOOLS
Model Number 82-3190
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to our supplier, but as this device (with a serial number less than 7000) is not eligible to repair, investigation site asked them to not send it to us.The issue of the complaint could not be confirmed as the device has not been received (device obsolete, non eligible to repair) but as the device is very old, we can consider that this issue was due to normal wear out.
 
Event or Problem Description
A facility reported the hakim programmer overheats and the value could not be adjusted.The issue was detected pre-operatively and no surgical delay was reported.

Brand Name
HAKIM PROGRAMMER
Common Device Name
HAKIM PROGRAMMING TOOLS
Manufacturer (Section D)
CODMAN & SHURTLEFF INC.
325 paramount drive
325 paramount drive
raynham NJ
MDR Report Key11510110
Report Number3013886523-2021-00118
Device Sequence Number4075594
Product Code JXG
UDI-Device Identifier10886704041597
UDI-Public10886704041597
Combination Product (Y/N)N
PMA/510(K) Number
K003564
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number82-3190
Device Catalogue Number823190
Device Lot Number1268608
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2021
Initial Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1